Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 923269, 13 pages
http://dx.doi.org/10.1155/2011/923269
Research Article

Approximation of Analytic Functions by Bessel's Functions of Fractional Order

Mathematics Section, College of Science and Technology, Hongik University, Jochiwon 339-701, Republic of Korea

Received 31 March 2011; Accepted 6 June 2011

Academic Editor: Yong Zhou

Copyright © 2011 Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1960.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. P. Castro and A. Ramos, “Hyers-Ulam-Rassias stability for a class of nonlinear Volterra integral equations,” Banach Journal of Mathematical Analysis, vol. 3, no. 1, pp. 36–43, 2009. View at Google Scholar
  6. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, Singapore, 2002. View at Publisher · View at Google Scholar
  7. A. Dishliev and S. Hristova, “Stability on a cone in terms of two measures for differential equations with maxima,” Annals of Functional Analysis, vol. 1, no. 1, pp. 133–143, 2010. View at Google Scholar · View at Zentralblatt MATH
  8. G. L. Forti, “Hyers-Ulam stability of functional equations in several variables,” Aequationes Mathematicae, vol. 50, no. 1-2, pp. 143–190, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Gǎvrutǎ, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Boston, Mass, USA, 1998.
  11. D. H. Hyers and T. M. Rassias, “Approximate homomorphisms,” Aequationes Mathematicae, vol. 44, no. 2-3, pp. 125–153, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer, New York, NY, USA, 2011.
  13. M. S. Moslehian and T. M. Rassias, “Stability of functional equations in non-Archimedean spaces,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 2, pp. 325–334, 2007. View at Publisher · View at Google Scholar
  14. T. M. Rassias, “On the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23–130, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Obłoza, “Hyers stability of the linear differential equation,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, no. 13, pp. 259–270, 1993. View at Google Scholar · View at Zentralblatt MATH
  16. M. Obłoza, “Connections between Hyers and Lyapunov stability of the ordinary differential equations,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, no. 14, pp. 141–146, 1997. View at Google Scholar · View at Zentralblatt MATH
  17. C. Alsina and R. Ger, “On some inequalities and stability results related to the exponential function,” Journal of Inequalities and Applications, vol. 2, no. 4, pp. 373–380, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S.-E. Takahasi, T. Miura, and S. Miyajima, “On the Hyers-Ulam stability of the Banach space-valued differential equation y=λy,” Bulletin of the Korean Mathematical Society, vol. 39, no. 2, pp. 309–315, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. T. Miura, S.-M. Jung, and S.-E. Takahasi, “Hyers-Ulam-Rassias stability of the Banach space valued linear differential equations y=λy,” Journal of the Korean Mathematical Society, vol. 41, no. 6, pp. 995–1005, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S.-M. Jung, “Legendre's differential equation and its Hyers-Ulam stability,” Abstract and Applied Analysis, vol. 2007, Article ID 56419, 14 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S.-M. Jung, “Approximation of analytic functions by Legendre functions,” Nonlinear Analysis, vol. 71, no. 12, pp. 103–108, 2009. View at Publisher · View at Google Scholar
  22. S.-M. Jung, “Approximation of analytic functions by Airy functions,” Integral Transforms and Special Functions, vol. 19, no. 11-12, pp. 885–891, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. S.-M. Jung, “An approximation property of exponential functions,” Acta Mathematica Hungarica, vol. 124, no. 1-2, pp. 155–163, 2009. View at Publisher · View at Google Scholar
  24. S.-M. Jung, “Approximation of analytic functions by Hermite functions,” Bulletin des Sciences Mathématiques, vol. 133, no. 7, pp. 756–764, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S.-M. Jung and S. Min, “On approximate Euler differential equations,” Abstract and Applied Analysis, vol. 2009, Article ID 537963, 8 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  26. B. Kim and S.-M. Jung, “Bessel's differential equation and its Hyers-Ulam stability,” Journal of Inequalities and Applications, vol. 2007, Article ID 21640, 8 pages, 2007. View at Google Scholar · View at Zentralblatt MATH